# SDR UALA2010020500460

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 54,496 hours, 19,843 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: CAPT O2 MASK MIC NOT TRANSMITTING. SWAP O2 MASK WITH 1ST OBSERVER'S.  CAPTAIN'S O2 MASK, OPS NORMAL. AFTER SWAPPING 1ST OBSVR NOW ALSO WORKING. SUSPECT INTERMITTENT OPS.  INOP 1ST OBSERVER'S SEAT. REPLACED 1ST OBSERVER'S MASK.
